Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sums of powers in large finite fields


Author: Charles Small
Journal: Proc. Amer. Math. Soc. 65 (1977), 35-36
MSC: Primary 12C15
MathSciNet review: 0485801
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If k is a positive integer, then, in any finite field with more than $ {(k - 1)^4}$ elements, every element is a sum of two kth powers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12C15

Retrieve articles in all journals with MSC: 12C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0485801-3
PII: S 0002-9939(1977)0485801-3
Article copyright: © Copyright 1977 American Mathematical Society